Simultaneous binary collisions in the planar four-body problem

Regina Martínez, Carles Simó

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We consider simultaneous binary collisions in the general planar four-body problem. We prove they are regularizable in the sense of continuity with respect to initial conditions using a blow-up of the singularity. Furthermore, numerical evidence is given that the differentiability of the regularization should be, in general, less than C8/3. As a simple example, the double isosceles four-body problem, displays that kind of behaviour.
Original languageEnglish
Pages (from-to)903-930
JournalNonlinearity
Volume12
Issue number4
DOIs
Publication statusPublished - 1 Jul 1999

Fingerprint Dive into the research topics of 'Simultaneous binary collisions in the planar four-body problem'. Together they form a unique fingerprint.

Cite this